×

zbMATH — the first resource for mathematics

On the representability of partial morphisms in Top and in related constructs. (English) Zbl 0662.18004
Categorical algebra and its applications, Proc. 1st Conf., Louvain-la- Neuve/Belg. 1987, Lect. Notes Math. 1348, 143-153 (1988).
[For the entire collection see Zbl 0644.00009.]
The author describes a type of factorization structure on a category which has good representation of partial morphisms. The categories of metric spaces with non-expansive maps, of uniform spaces, of posets, and of topological spaces have exactly 0, 1, 2, 3 (respectively) such structures. The structure is called a proper pleasant stable.
Reviewer: J.R.Isbell

MSC:
18B30 Categories of topological spaces and continuous mappings (MSC2010)
18D99 Categorical structures
54B30 Categorical methods in general topology